# SDR CALA2023100302924

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5337062220600
- Condition: Cracked
- Location: Rh Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG DOOR ACTUATOR FITTING KEEL BEAM HOLE R16 AN R20 PRODUCED CRACK INDICATIONS IN THE 3 POSITION DURING LFEC INSPECTION FWD LUG . ACCOMPLISH A PERMANENT REPAIR FOR HOLES R1, R2, R12, R16, R18, PART 3B OF THE LATEST REVISION OF ECRA 5330-05721 ON OR BEFORE R20, & S2 ON THE KEEL BEAM AND MLG DOOR SUPPORT STRUCTURE PER 14-SEP-2024. INTERIM REPAIR PERFORMED PER PART 1B STEP 1 OF ECRA 5330-05721 TO RH MLG DOOR AND ACTUATOR FITTING HOLES. PER PART 1B STEP 2
